Cetirizine 10 mg Antihistamine Tablets Generic for Zyrtec 24 Hour Allergy Tablets 100 Tablets

By | March 18, 2018
Cetirizine 10 mg Antihistamine Tablets Generic for Zyrtec 24 Hour Allergy Tablets 100 Tablets

Count 100 ea. Relieves symptoms due to hay fever For runny nose, sneezing For itching of the nose or throat 24 hour relief Adults and children 6 years and over: One 10 mg tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg product may be appropriate for less severe symptoms Adults 65 years and over: Ask a doctor Children under 6 years of age: Ask a doctor Consumers with liver or kidney disease: Ask a doctor Active Ingredients: Cetirizine HCl –10mg (Antihistamine)

  • Compare to Zyrtec active ingredient
  • 24 Hour Relief of Sneezing, Runny Nose, Itchy, Watery Eyes, Itchy Throat or Nose
  • Provides effective, 24-hour relief of indoor and outdoor allergy symptoms.
  • Begins to work in as little as 1 hour and provides effective 24-hour relief.